Alert archive / Michigan / Frost Advisories in 2006

Frost Advisory 2, NWS Gaylord, MI

May 22, 200622 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 22, 2006, 3:38 PM EDT for 22 counties in Michigan. It took effect at May 23, 2006, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 22, 2006, 3:38 PM EDT (19:38 UTC)
In effect from
May 23, 2006, 2:00 AM EDT
Expired
May 23, 2006, 7:31 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 221938
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT MON MAY 22 2006

...AREAS OF FROST EXPECTED ACROSS NORTHERN MICHIGAN TONIGHT...

.MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL OFF INTO THE 30S FOR LOWS TONIGHT. THE FROSTY CONDITIONS
COULD HARM TENDER VEGETATION.

MIZ008-015>036-041-042-230345-
/O.NEW.KAPX.FR.Y.0002.060523T0600Z-060523T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
338 PM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

LOW TEMPERATURES TUESDAY MORNING WILL RANGE FROM 30 TO 35. THIS WILL
PRODUCE AREAS OF FROST LATE TONIGHT INTO EARLY TUESDAY. OPEN AND LOW
LYING AREAS AWAY FROM THE GREAT LAKES WILL BE MOST SUSCEPTIBLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

$$

AS
3 follow-up statements
000 
WWUS73 KAPX 230227
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1027 PM EDT MON MAY 22 2006

...AREAS OF FROST EXPECTED ACROSS NORTHERN MICHIGAN TONIGHT...

.MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL OFF INTO THE 30S FOR LOWS TONIGHT. THE FROSTY CONDITIONS
COULD HARM VEGETATION.

MIZ008-015>036-041-042-231030-
/O.CON.KAPX.FR.Y.0002.060523T0600Z-060523T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
1027 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

LOW TEMPERATURES TUESDAY MORNING WILL RANGE FROM 28 TO 34. THIS
WILL PRODUCE AREAS OF FROST LATE TONIGHT INTO EARLY TUESDAY. OPEN
AND LOW LYING AREAS AWAY FROM THE GREAT LAKES WILL BE MOST
SUSCEPTIBLE.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT
UNCOVERED.

$$

SD
000 
WWUS73 KAPX 230755
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
355 AM EDT TUE MAY 23 2006

...AREAS OF FROST EARLY THIS MORNING...

.MAINLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO
FALL TO NEAR OR BELOW FREEZING THIS MORNING...ESPECIALLY AWAY FROM
THE GREAT LAKES. THE FROSTY CONDITIONS COULD HARM VEGETATION.

MIZ008-015>036-041-042-231200-
/O.CON.KAPX.FR.Y.0002.000000T0000Z-060523T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
355 AM EDT TUE MAY 23 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

TEMPERATURES AWAY FROM THE GREAT LAKES WILL BE NEAR TO SLIGHTLY
BELOW FREEZING EARLY THIS MORNING. THIS WILL RESULT IN AREAS OF
FROST.

SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT
UNCOVERED.

$$

JZ
000 
WWUS73 KAPX 231131
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
731 AM EDT TUE MAY 23 2006

MIZ008-015>036-041-042-231245-
/O.CAN.KAPX.FR.Y.0002.000000T0000Z-060523T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
731 AM EDT TUE MAY 23 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST
ADVISORY. 

$$

JL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 22, 10:55 AM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 22, 10:55 AM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1055 AM EDT MON MAY 22 2006

.UPDATE...NOT MUCH CHANGE FROM PREVIOUS THINKING EARLY THIS MORNING
WITH SURFACE HIGH PRESSURE SLOWLY BUILDING IN FROM THE WEST. TWEAKED
TEMPERATURES DOWN JUST A TAD (A DEGREE OR TWO) WITH UPPER 50S AND
LOWER 60S EXPECTED. WINDS WILL CONTINUE TO DIMINISH BUT SMALL CRAFT
ADVISORY GUSTS EXPECTED TO CONTINUE THIS AFTERNOON FROM EAST OF THE
MACKINAC BRIDGE TO STURGEON POINT ON LAKE HURON AS 950 MB WINDS ARE
IN THE 20 TO 25 KNOT RANGE. OTHERWISE...SOME CLOUDINESS ACROSS FAR
EASTERN ZONES WITH CU SCHEME WIPING THIS OUT THIS AFTERNOON AS DRIER
LOW LEVEL AIR CONTINUES TO ADVECT IN FROM THE NORTH.

SULLIVAN

&&

.PREV DISCUSSION ISSUED 637 AM MON MAY 22...

UPDATE...QUICK UPDATE SENT TO ACCOUNT FOR SHALLOW STRATOCU DECK THAT
HAS FORMED IN FAR NORTHERN LOWER MI...AND HIGHER STRATOCU GRAZING
THE ST MARYS VALLEY. CLOUD DECK IS THIN (AS SEEN BY LOOKING OUT THE
WINDOW) AND DRY ADVECTION/DIURNAL HEATING SHOULD WIPE IT OUT FAIRLY
QUICKLY. ANOTHER UPDATE WILL FOLLOW AT 8AM TO END THE FROST/FREEZE
HEADLINES (FOR NOW).

JZ

THE SFC HIGH IS JUST TO THE WEST OF THE REGION WITH THE NORTHEAST
FLOW OVER THE MICHIGAN. THE 500 MB LOW IS TO THE EAST OF THE REGION
WITH A SHORTWAVE TROUGH PASSING OUT OF NE LOWER. THE MAIN CONCERN
FOR THE FORECAST PACKAGE WILL BE THE CHANCE FOR FROST AGAIN TONIGHT
AND THE CHANCE FOR THUNDERSTORMS ON THURSDAY. ALSO LOW RELATIVE
HUMIDITY TODAY AND TUESDAY.

TODAY...THE SFC HIGH SLOWLY MOVES INTO LAKE MICHIGAN AND W LOWER BY
THE AFTERNOON. THIS WILL ALLOW THE WINDS TO BEGIN TO DIMINISH BY THE
LATE AFTERNOON IN NW LOWER. NE LOWER WILL STILL SEE SOME SLIGHTLY
HIGH WINDS AS THE GRADIENT REMAINS TIGHTER THERE. MOISTURE IN THE
700-500 MB LAYER IS AROUND 25% SO THE ONLY CONCERN FOR CLOUDS WILL
BE AT THE 850 MB LEVEL WHERE SPOKES OF MOISTURE ASSOCIATED WITH THE
UPPER LOW TO THE EAST WILL ROTATE THROUGH E UPPER AND NE LOWER.
HOWEVER, THE MOISTURE AT 850 MB IS AT OR BELOW 50% SO WOULD EXPECT
PRETTY LIMITED CLOUD COVER. MOSTLY SUNNY IS THE EXPECTATION. THE
WEAK N FLOW TODAY WILL BE THE LIMITING FACTOR ON TEMPERATURES AS THE
CAA AT THE SFC AND THE NEUTRAL ADVECTION AT 850 WILL KEEP THE
TEMPERATURES IN THE LOWER 60S. WITH THE 850 MB TEMPERATURES AROUND
2C WITH FULL MIXING TODAY LOWER 60S LOOKS GOOD.  MET AND MAV NUMBERS
WERE CLOSE BUT A LITTLE ON THE LOW SIDE OF THE CURRENT FORECAST SO
LEFT THE NUMBERS WHERE THEY ARE AS THE SUNSHINE SHOULD HELP TO GET
ENOUGH MIX.

LUTZ

LATER PERIODS...HIGH PRESSURE WILL DOMINATE THE REGION FOR ANOTHER
24 HOURS...PROVIDING ANOTHER CHILLY NIGHT TONIGHT AND A WARMER AND
DRY DAY TUESDAY. AS THE HIGH SLIPS SE TO THE MID ATLANTIC STATES...
STRONGER RETURN FLOW WILL BEGIN INTO THE PLAINS...UPPER MS
VALLEY...AND EVENTUALLY WESTERN LAKES. FORECAST CONCERNS DEAL WITH
FROST TONIGHT...ANY POTENTIAL TO APPROACH SIGNIFICANT FIRE WX
THRESHOLDS TUESDAY/WEDNESDAY...AND ANY CHANCE OF PRECIP WEDNESDAY.

MODELS...NAM IS TRENDING A BIT SLOWER BRINGING DEEPER MOISTURE INTO
THE REGION...AHEAD OF AN UPPER LOW MOVING EAST ACROSS THE NORTHERN
PLAINS WEDNESDAY. BUT IT STILL REMAINS CONSIDERABLY FASTER THAN THE
GFS. WITH SURFACE RIDGING IN PLACE...AND GIVEN THE 500MB INDUCED
SHORTWAVE RIDGE IS STILL UPSTREAM AT 00Z...A DRIER GFS-STYLE
SOLUTION IS PREFERRED. THIS IS CONSISTENT WITH EARLIER FORECASTS.

TONIGHT...HIGH PRESSURE OVER LOWER MI WILL PROVIDE A MORE CLASSICAL
RADIATIONAL COOLING NIGHT THAN THIS MORNING. WINDS WILL HAVE NO
TROUBLE DECOUPLING UNDER MAINLY CLEAR SKIES (OTHER THAN PERHAPS SOME
CIRRUS IN THE SW). THUS SHOULD BE A MUCH LARGER DIURNAL TEMP FALL
THAN THIS MORNING...HOW FAR IS THE QUESTION. MIXING DOWN DRY AIR
ALOFT TODAY SHOULD COMPENSATE FOR EVAPOTRANSPIRATION...DO NOT EXPECT
DEW POINTS TO CHANGE MUCH FROM CURRENT VALUES. MODEL TEMP GUIDANCE
SHOWS A 25F DIURNAL FALL ON THE COAST...TO NEAR 35F IN THE COLDEST
INLAND LOCALES. THAT SEEMS ABOUT RIGHT...WITH READINGS MID 30S COAST
TO UPPER 20S IN COLDEST INLAND LOCALES. WILL THUS RATCHET UP THE
FROST WORDING AND COVERAGE ACROSS THE FORECAST AREA.

FROST ADVISORIES (OR WORSE) WILL PROBABLY BE NEEDED FOR SOME AREAS
AGAIN TONIGHT (ESPECIALLY INLAND). BUT WILL LET THE CURRENT FREEZE
EVENT RESOLVE ITSELF BEFORE GETTING THE NEXT ONE STARTED.

TUESDAY...PATCHY THIN CIRRUS SHOULD AGAIN BE THE ONLY CLOUD OF NOTE.
NAM HAS ENOUGH SURFACE MOISTURE SOUTH OF M-72 FOR PERHAPS A FEW
CUMULUS...GIVEN NORMAL NAM MOIST BIAS WILL NOT GO THAT ROUTE. 850MB
TEMPS WILL WARM TO +5C EAST TO +8C WEST IN THE AFTERNOON...AS 850MB
RIDGE AXIS ENTERS LOWER MI AND WINDS BACK...ALLOWING SOMEWHAT
STRONGER WARM ADVECTION. THIS FAVORS MAX TEMPS FROM THE MID 60S TO
NEAR 70. LAKE BREEZES WILL DEVELOP ON ALL COASTS WITH 950MB WINDS
LESS THAN 10KT. RH LEVELS WILL LOWER TO NEAR CRITICAL LEVELS...BUT
TEMPS WILL COME UP A LITTLE SHORT AND WINDS QUITE A BIT SHORT.

TUESDAY NIGHT...INCREASING WARM ADVECTION INTO THE WESTERN LAKES AND
UPPER MS VALLEY WILL LEAD TO AN INCREASE IN MID AND HIGH CLOUDS...
ESPECIALLY OVERNIGHT. THE NAM AGAIN APPEARS OVERDONE ON LOW LEVEL
MOISTURE RETURN. MIN TEMPS WILL RANGE FROM NEAR 40 TO MID 40S.

WEDNESDAY...UPSTREAM UPPER LOW WILL MOVE FROM EASTERN SD ALONG MN/IA
BORDER...PUMPING UP A DOWNSTREAM RIDGE IN EASTERN WI AND LAKE MI.
WILL STILL BE WARM ADVECTION CLOUDS AND CONVECTIVE DEBRIS SPILLING
IN OVER THE RIDGE. SO A PARTLY SUNNY DAY IS IN STORE. SURFACE DEW
POINTS WILL BE RISING THRU THE 40S AS SW WINDS INCREASE...BUT THIS
WILL NOT BE SUFFICIENT TO PRODUCE ANY MANNER OF DEEP INSTABILITY PER
GFS SOUNDINGS. MAX TEMPS WILL RANGE FROM NEAR 70 TO THE MID 70S...
ALLOWING US TO BURY MEMORIES OF THE LAST 24-36 HOURS. COOLER
READINGS IN SOUTHERN PORTIONS OF EASTERN UPPER MI WITH ONSHORE SSW
WINDS. WINDS AND RH LEVELS SHOULD COME UP SHORT OF CRITICAL FIRE
WEATHER THRESHOLDS.

FEW CHANGES TO LATER PERIODS. WEDNESDAY NIGHT REMAINS A GOOD TIME TO
BEGIN A CHANCE OF SHOWERS/TSTORMS WITH THE INCOMING UPPER TROF.
CURRENT EXTENDED PROGS FOR THE HOLIDAY WEEKEND INDICATE A FRONTAL
DRAPE OVER OUR HEADS...WITH BUILDING HEAT/HUMIDITY IN THE SOUTHERN
LAKES AND OHIO VALLEY. THIS IS A POTENTIAL SVR WX PATTERN FOR US...
BUT LOTS CAN CHANGE BETWEEN NOW AND THEN. BROUGHT CHANCE POPS A BIT
FURTHER SOUTH SATURDAY AFTERNOON/NIGHT IN RESPONSE.

ZOLTOWSKI

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 22, 7:54 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
754 AM EDT MON MAY 22 2006

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-363-
LHZ345>349-361-362-231000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
754 AM EDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE LIKELY AGAIN LATE TONIGHT...ESPECIALLY WELL
INLAND FROM THE GREAT LAKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT. SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY AND
THURSDAY NIGHT...AND RETURN SATURDAY AFTERNOON INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

JZ

Nearby

Frost Advisories in Michigan, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.